First time member and question. hoping for some honest feedback. has anyone gotten worse on 10mg 1x day Lexapro before they have seen their Depression drastically improve?. My energy levels are way down, sleeping alot more and more depressed. NO SUICIDAL THOUGHTS though. been on this dose for a couple weeks or so. Definitely a tough go of it and have some nausea as well, though i am still eating normally
Also taking Klonopin. 5mg/1x day and 7.5 mg Abilify for Bi Polar Disorder
Hey, alphine! For starters, SSRI including Lexapro tend to worsen or increase anxiety/depression during the first few weeks. The good news is those side effects usually resolve within a few days to weeks once you continue taking the medication. You should give the medication few more weeks. It does get better over time. But do “Not” stop taking lexapro abruptly, if your symptoms does not improve. Address your concerns to the doctor. He/she will know what to do.